# SDR ASOA20131207213

- Difficulty date: December 7, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 21,837 hours, 12,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH,  CREW REPORTED A BURNING ELECTRICAL ODOR AT ROW 7.  ACFT LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED AND FOUND A BLOWN AND CRACKED DUCT DIRECTLY BELOW ROW 7.
